Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Tulsa, OK

March 19, 20204 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 19, 2020, 1:42 AM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2020, 1:42 AM CDT (06:42 UTC)
Expired
Mar 19, 2020, 7:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

What was reported inside it

TimeReportWhereRemark
Mar 19, 7:00 AM CDTFLASH FLOOD1 N Collinsville, OKHORSEPEN MOBILE HOME PARK NORTH OF COLLINSVILLE FLOODED DUE TO HORSEPEN CREEK FLOODING.
Mar 19, 7:30 AM CDTFLASH FLOODCollinsville, OKREPORT OF FLOODING AT MULTIPLE LOCATIONS ALONG HWY 20 BETWEEN COLLINSVILLE AND SKIATOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 318 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

291 
WGUS54 KTSA 190642
FFWTSA
OKC037-113-117-143-190945-
/O.NEW.KTSA.FF.W.0004.200319T0642Z-200319T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
142 AM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Northern Creek County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 445 AM CDT.

* At 140 AM CDT, Doppler radar indicated a band of heavy rain 
  producing thunderstorms training across northern Creek and Tulsa 
  counties, including portions of the Tulsa metro. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Owasso...
  Sapulpa...                        Jenks...
  Glenpool...                       Skiatook...
  Catoosa...                        Collinsville...
  Mannford...                       Drumright...
  Sperry...                         Kellyville...
  Oilton...                         Jennings...
  Westport...                       Terlton...
  Shamrock...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 178 and 187, and
between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3617 9662 3642 9600 3642 9580 3640 9580
      3639 9581 3616 9581 3616 9576 3608 9576
      3577 9662

FLASH FLOOD...RADAR INDICATED

$$

Lacy
4 follow-up statements
285 
WGUS74 KTSA 190744
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
244 AM CDT Thu Mar 19 2020

OKC037-113-117-143-190945-
/O.CON.KTSA.FF.W.0004.000000T0000Z-200319T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
244 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHEASTERN PAWNEE AND TULSA
COUNTIES...

At 242 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area.  Flash flooding is ongoing or expected 
to begin shortly. Radar estimates that up to 2 inches has fallen in 
a swath from near Drumright and Shamrock northeast to Skiatook and 
Sperry. This rain has fallen on soils that have been saturated by 
several rounds of precip the past few days. Thus, runoff potential 
is greater.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Mannford...                       Drumright...
Sperry...                         Kellyville...
Oilton...                         Jennings...
Westport...                       Terlton...
Shamrock...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 178 and 187, and
between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3617 9662 3642 9600 3642 9580 3640 9580
      3639 9581 3616 9581 3616 9576 3608 9576
      3577 9662

FLASH FLOOD...RADAR INDICATED

$$

Lacy
894 
WGUS54 KTSA 190930
FFWTSA
OKC037-113-117-143-191245-
/O.EXT.KTSA.FF.W.0004.000000T0000Z-200319T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
430 AM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Northern Creek County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 745 AM CDT.

* At 428 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain approaching the warned area. Up to two and a half 
  inches of rain has already fallen from a round of heavy rainfall 
  overnight. This additional rainfall will likely cause more flash 
  flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Owasso...
  Sapulpa...                        Jenks...
  Glenpool...                       Skiatook...
  Catoosa...                        Collinsville...
  Mannford...                       Drumright...
  Sperry...                         Kellyville...
  Oilton...                         Jennings...
  Westport...                       Terlton...
  Shamrock...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 178 and 187, and
between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3617 9662 3642 9600 3642 9580 3640 9580
      3639 9581 3616 9581 3616 9576 3608 9576
      3577 9662

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Lacy
762 
WGUS74 KTSA 191142
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
642 AM CDT Thu Mar 19 2020

OKC037-113-117-143-191245-
/O.CON.KTSA.FF.W.0004.000000T0000Z-200319T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
642 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHEASTERN PAWNEE AND TULSA
COUNTIES...

At 642 AM CDT, Doppler radar indicated the heavy rain has ended 
across the warned area. Some lingering flash flooding is likely.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Mannford...                       Drumright...
Sperry...                         Kellyville...
Oilton...                         Jennings...
Westport...                       Terlton...
Shamrock...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 178 and 187, and
between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3617 9662 3642 9600 3642 9580 3640 9580
      3639 9581 3616 9581 3616 9576 3608 9576
      3577 9662

FLASH FLOOD...RADAR INDICATED

$$

Lacy
187 
WGUS74 KTSA 191232
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
732 AM CDT Thu Mar 19 2020

OKC037-113-117-143-191245-
/O.CON.KTSA.FF.W.0004.000000T0000Z-200319T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
732 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHEASTERN PAWNEE AND TULSA
COUNTIES...

At 729 AM CDT, broadcast media reported flash flooding in the 
Collinsville area. Flash flooding is occurring along the Horsepen 
Creek just west of the Caney River, which is also flooding. Two to 
three inches of rain fell overnight. The heavy rains have ended, but 
flooding will likely linger for many more hours.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Broadcast media.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Mannford...                       Drumright...
Sperry...                         Kellyville...
Oilton...                         Jennings...
Westport...                       Terlton...
Shamrock...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 178 and 187, and 
between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3617 9662 3642 9600 3642 9580 3640 9580
      3639 9581 3616 9581 3616 9576 3608 9576
      3577 9662

FLASH FLOOD...OBSERVED

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 12:04 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 19, 12:04 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Thu Mar 19 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR ceilings and IFR visibilities will spread across the area
through Thursday morning, as multiple rounds of convection affect
ern OK and nwrn AR. MVFR ceilings improve ern OK sites by afternoon,
but continue nwrn AR. Another round of convection looks to develop
far ern OK late afternoon, affecting nwrn AR sites into early
evening. South/southwest wind increases today with gusts of 25 to 30
knots expected most sites.

&&

.PREV DISCUSSION... /Issued 939 PM CDT Wed Mar 18 2020/

..UPDATE...

DISCUSSION...
Thunderstorms were ongoing across Western Oklahoma and Northern
Texas this evening as a lead vort max was moving across these
locations. Further to the west...the main wave continued to make
progress as it lifted northeast into Arizona. Ahead of all of the
thunderstorms...mostly cloudy conditions were common across
Eastern Oklahoma and Northwest Arkansas with south to southeast
winds transporting mid 60s dewpoints into the CWA.

Overnight tonight...the ongoing convection across Western Oklahoma
and Northern Texas is expected to move into the CWA over the next
few hours as the vort max shifts east northeast. An increasing
40-60KT low level jet combined with increasing 0-1km shear values
over both surface and elevated instability will allow for the
potential for some strong to severe storms to be possible.
Damaging winds continue to look like the main threat...with a
lesser threat for large hail. However...if a few of these storms
can remain discrete...then an isolated tornado potential will be
possible. The greater severe potentials are still expected over
the western half of the CWA as these storms move into the
region...with the greater of the isolated tornado potential across
East Central Oklahoma...west of Highway 75/Indian Nations
Turnpike. As these storms continue to spread through the
CWA and into Western Arkansas...weaker instability over the
eastern half of the CWA should allow for a decrease in severe
potentials.

Locally heavy rainfall will also remain possible tonight as
precipitable water values in the 1-1.6" range have lifted into the
region. Some of the storms have already been able to record
greater than a half inch per hour rainfall. Thus...have adjusted
overnight QPF up slightly based on latest WPC guidance. The
greater rainfall still looks to be along and south of Interstate
44 and will thus keep the current flash flood watch as is.

Temperatures overnight should remain on the warm side with the
warm dewpoints and southerly winds remaining in place as the
expected cold front is not forecast to move into the CWA until
Thursday night. Thus...forecasted lows in the low to mid 60s still
look to be in good shape.

Overall for the evening update...have added minor adjustments to
hourly pops as the storms approach and also adjusted QPF some as
was mentioned above. Also added in minor tweaks to hourly
temp/dewpoint/wind grids to ingest latest obs and trends. The rest
of the forecast seems to be in good shape at this time.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday evening for OKZ049-053-057-
     058-060>076.

AR...Flash Flood Watch through Thursday evening for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...20
AVIATION.....69
Hazardous weather outlook, Mar 18, 9:54 PM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
954 PM CDT Wed Mar 18 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
954 PM CDT Wed Mar 18 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...East Central Oklahoma.
	ONSET..After Midnight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After Midnight.

DISCUSSION...
Thunderstorms are still expected to move into Eastern Oklahoma
and Northwest Arkansas after midnight tonight. Instability over
the region will allow for strong to severe storms to become
possible as they move into Eastern Oklahoma with damaging wind
gusts to 60 mph the main threat with a lesser threat of large hail
to the size of quarters. If storms can remain discrete, an
isolated tornado potential will be possible into the overnight
hours. The greater of the isolated tornado potentials looks to be
across East Central Oklahoma, especially west of Highway 75 as the
storms move into the region.

These thunderstorms will also be capable of heavy rainfall with
widespread amounts up toward one inch and locally higher. The
greater potential is expected mainly along and south of
Interstate 44 in Eastern Oklahoma and also across Northwest
Arkansas tonight into Thursday. These conditions on top of recent
rains could create flash flooding conditions. Thus, a flash flood
watch is in effect for much of Eastern Oklahoma and also Northwest
Arkansas tonight into Thursday. Rises on mainstem rivers can
also be expected.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY THROUGH TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Strong to severe thunderstorms may be ongoing Thursday
morning, with a downward trend expected into midday. Additional
development may occur during the early to mid afternoon that will
likely shift east of the area by early evening. The severe
weather threat will remain possible Thursday afternoon for far
eastern Oklahoma and northwest Arkansas, with quarter size hail
and damaging winds to 60 mph continuing to be the main threats.
Locally heavy rainfall and flooding potential will also remain
across the region through Thursday afternoon.

Strong southwest winds will develop behind a dryline and cold
front Thursday afternoon across portions of eastern Oklahoma.
Wind gusts could approach 40 mph at times. A cold front will push
through the region Thursday night and into Friday morning. Wind
gusts out of the north behind the front could reach 30 mph.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 19, 12:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Thu Mar 19 2020

OKZ054>058-061>063-190630-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1250 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHERN DELAWARE...NORTHEASTERN OSAGE...OTTAWA...MAYES...WASHINGTON
AND NOWATA COUNTIES UNTIL 130 AM CDT...

At 1250 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Pearsonia to 2 miles northeast of
Chelsea to 4 miles southeast of Hoot Owl. Movement was east at 85
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Bartlesville...                   Miami...
Vinita...                         Baxter Springs...
Nowata...                         Pawhuska...
Jay...                            Pryor...
Pryor Creek...                    Grove...
Dewey...                          Commerce...
Chelsea...                        Locust Grove...
Salina...                         Barnsdall...
Oologah...                        Fairland...
Afton...                          Quapaw...

This includes Interstate 44 between mile markers 253 and 324.

LAT...LON 3700 9462 3650 9462 3616 9508 3616 9512
      3611 9515 3643 9572 3665 9680 3678 9679
      3678 9675 3700 9675
TIME...MOT...LOC 0550Z 254DEG 73KT 3675 9639 3655 9540 3631 9507

69
Special weather statement, Mar 19, 1:09 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Thu Mar 19 2020

OKZ054-055-059>061-064-190700-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
109 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHWESTERN WASHINGTON...
SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 200 AM CDT...

At 108 AM CDT, a strong thunderstorm was located 3 miles northwest
of Jenks Riverside Airport, moving northeast at 40 mph. Another
strong thunderstorm was near Mannford...moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Owasso...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Hominy...
Cleveland...                      Mannford...
Kiefer...                         Sperry...
Kellyville...                     Wynona...
Avant...                          Westport...

This includes Interstate 44 between mile markers 202 and 250.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3657 9638 3638 9549 3616 9574 3616 9576
      3615 9576 3593 9601 3596 9660
TIME...MOT...LOC 0608Z 219DEG 34KT 3606 9603

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.